MAUDE Adverse Event Report: AUGMEDICS LTD. XVISION SPINE SYSTEM (XVS)

AUGMEDICS LTD. XVISION SPINE SYSTEM (XVS)
Model Number SWIVEL 5-6 MM UNIVERSAL TOOL ADAPTER LEG UP
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
A burr was being navigated with a 5-6mm universal swivel adapter attached.About an hour into navigation, the scrub tech informed the rep that he placed the drill down on the mayo stand.When he went to pick it back up from the mayo, the trigger was loose and came out.The scrub set the trigger and the internal spring aside, and the adapter was replaced with another for the rest of the case.No harm to the patient had occurred during the procedure.The investigation concluded that a malfunction of the adapter had occurred.It is important to clarify that in this situation where the spring could have been left in the patient's body, it could theoretically result in an un-desire tissue response.The risk in a tissue response has been analyzed and was found to be nonhazardous to the patient's health over time.Since a device malfunction has occurred, it was decided to report this case.

Brand Name
XVISION SPINE SYSTEM (XVS)
Common Device Name
XVISION SPINE SYSTEM (XVS)
Manufacturer (Section D)
AUGMEDICS LTD.
2 ha-otsma st.
p.o.b 345
yokneam, 20692 05
IS  2069205
Manufacturer (Section G)
AUGMEDICS LTD.
2 ha-otsma st.
p.o.b 345
yokneam, 20692 05
IS   2069205
Manufacturer Contact
shay ramon
2 ha-otsma st.
p.o.b 345
yokneam, 20692-05
IS   2069205
MDR Report Key18389933
Report Number3016571711-2023-00017
Device Sequence Number17135836
Product Code OLO
UDI-Device Identifier07290113780231
UDI-Public07290113780231
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K211188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSWIVEL 5-6 MM UNIVERSAL TOOL ADAPTER LEG UP
Device Catalogue NumberAMCRMU05
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Initial Report FDA Received Date12/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown